Notre Dame Journal of Formal Logic

Functional completeness and non-Ł ukasiewiczian truth functions.

Herbert E. Hendry

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 21, Number 3 (1980), 536-538.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093883177

Zentralblatt MATH identifier
0419.03010

Mathematical Reviews number (MathSciNet)
MR582556

Digital Object Identifier
doi:10.1305/ndjfl/1093883177

Subjects
Primary: 03B50: Many-valued logic

Citation

Hendry, Herbert E. Functional completeness and non-Ł ukasiewiczian truth functions. Notre Dame Journal of Formal Logic 21 (1980), no. 3, 536--538. doi:10.1305/ndjfl/1093883177. http://projecteuclid.org/euclid.ndjfl/1093883177.


Export citation